# SDR DALA2023011300272

- Difficulty date: December 3, 2018
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 126,079 hours, 18,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 183 RH LOWER WING SKIN EXTERNAL DOUBLER REPAIR AT STR 6.5 AND STA 990. CORRECTIVE ACTION: ER/A 572984-14AD REVISED TO REV. A. ACCOMPLISH ER/A 572984-14AD REV A SECTION II INSPECTIONS. (0850550)
